# SDR CA050510011

- Difficulty date: March 21, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 9,837 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Pan
- Part number: 541010501
- Condition: Cracked
- Location: Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TIME ON THIS PART IS NOT TRACKED.  CRACKED HAVE BEEN NOTICED ON CREW SEAT PANS IN A LOCATION THAT HAS NOT BEEN NOTED IN THE PAST.
